# SDR WX0A2016010473061

- Difficulty date: January 2, 2016
- Submitted: January 4, 2016
- Operation: Air carrier
- Aircraft: N875GA
- Make and model: Doug DC-9-83
- Aircraft serial: 53468
- Engine: Pwa JT8D219
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: JT8D219
- Part serial: 718573
- Condition: Failed
- Location: Right
- Part time: 48,102 hours, 41,779 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: Y
- Precautionary procedure: E

## Discrepancy

FLIGHT 145 WAS AT CRUISE AT FL330.  THEY HEARD A BANG & FELT A SHUDDER IN THE ACFT.  THEY WATCHED THE RT ENG INDICATIONS ROLL BACK AS THE ENG SHUTDOWN & RT ENG EGT MAXED OUT AT 800 DEGREES.  DECLARED AN EMER & STARTED A DESCENT WITHIN LESS THAN A MINUTE OF THE EVENT.  THE CREW COMPLETED THE ENG FLAMEOUT, FAILURE & SHUTDOWN PROCEDURE IN THE QRH ON PAGE 72.3.  CREW WAS ABLE TO CONTACT DISPATCH TO ADVISE OF THE ENG FAILURE.  THE CREW WAS NOT OVERWEIGHT FOR THE LANDING.  THE EMER EQUIPMENT WAS STANDING BY FOR THEIR LANDING & FOLLOWED THE ACFT TO THE GATE.  ANOTHER AIRLINE'S STATION PERSONNEL ASSISTED WITH PARKING & WITH DEPLANING THE PAXS.  R & R RT ENG IAW TASK CARD 71-080-003.  ALL OPERATIONS & LEAK CHECKED GOOD.
